# SDR AALA200801723

- Difficulty date: June 28, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- Aircraft time: 52,492 hours, 52,492 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT T816/26JUN.  INBOUND TO MIA CREW REPORTED FUEL IMBALANCE.   LANDED MIA WITHOUT INCIDENT.  REPLACED LT OUTER ISOLATION VALVE AND ACTUATOR, LT INNER FUEL STICK AND SEALS OF LT OUTER FUEL FEED MANIFOLD BETWEEN RIBS 8 AND 9.  REPLACED LT INNER TANK REFUEL/DEFUEL SWITCH ON REFUEL PANEL AND COUPLING SEALS OF LT INNER BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
